Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Spectra, spectra, spectra – Tensor triangular spectra versus Zariski spectra of endomorphism rings

Paul Balmer

Algebraic & Geometric Topology 10 (2010) 1521–1563
Bibliography
1 P Balmer, The spectrum of prime ideals in tensor triangulated categories, J. Reine Angew. Math. 588 (2005) 149 MR2196732
2 P Balmer, Supports and filtrations in algebraic geometry and modular representation theory, Amer. J. Math. 129 (2007) 1227 MR2354319
3 P Balmer, Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture, Proc. Amer. Math. Soc. 137 (2009) 99 MR2439430
4 P Balmer, Picard groups in triangular geometry and applications to modular representation theory, Trans. Amer. Math. Soc. 362 (2010) 3677
5 P Balmer, D J Benson, J F Carlson, Gluing representations via idempotent modules and constructing endotrivial modules, J. Pure Appl. Algebra 213 (2009) 173 MR2467395
6 P Balmer, G Favi, Gluing techniques in triangular geometry, Q. J. Math. 58 (2007) 415 MR2371464
7 D J Benson, Representations and cohomology. I. Basic representation theory of finite groups and associative algebras, 30, Cambridge Univ. Press (1998) MR1644252
8 D Benson, S B Iyengar, H Krause, Local cohomology and support for triangulated categories, Ann. Sci. Éc. Norm. Supér. (4) 41 (2008) 573 MR2489634
9 A B Buan, H Krause, Ø Solberg, Support varieties: an ideal approach, Homology, Homotopy Appl. 9 (2007) 45 MR2280286
10 J M Cohen, Coherent graded rings and the non-existence of spaces of finite stable homotopy type, Comment. Math. Helv. 44 (1969) 217 MR0247628
11 I Dell’Ambrogio, Prime tensor ideals in some triangulated categories of C–algebras, PhD thesis, ETH Zürich (2008)
12 M E Harris, Some results on coherent rings, Proc. Amer. Math. Soc. 17 (1966) 474 MR0193111
13 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
14 M Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc. 142 (1969) 43 MR0251026
15 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory. II, Ann. of Math. (2) 148 (1998) 1 MR1652975
16 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) MR1388895
17 A Krishna, Perfect complexes on Deligne–Mumford stacks and applications, J. K-Theory 4 (2009) 559 MR2570954
18 T Y Lam, Introduction to quadratic forms over fields, 67, Amer. Math. Soc. (2005) MR2104929
19 F Lorenz, J Leicht, Die Primideale des Wittschen Ringes, Invent. Math. 10 (1970) 82 MR0266949
20 A Lorenzini, Graded rings, from: "The curves seminar at Queens, Vol. II (Kingston, Ont., 1981/1982)" (editor A V Geramita), Queen’s Papers in Pure and Appl. Math. 61, Queen’s Univ. (1982) 41 MR783088
21 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
22 H R Margolis, Spectra and the Steenrod algebra. Modules over the Steenrod algebra and the stable homotopy category, 29, North-Holland (1983) MR738973
23 R Meyer, Categorical aspects of bivariant K–theory, from: "K–theory and noncommutative geometry" (editors G Cortiñas, J Cuntz, M Karoubi, R Nest, C A Weibel), EMS Ser. Congr. Rep., Eur. Math. Soc. (2008) 1 MR2513331
24 F Morel, An introduction to 𝔸1–homotopy theory, from: "Contemporary developments in algebraic K–theory" (editors M Karoubi, A O Kuku, C Pedrini), ICTP Lect. Notes XV, Abdus Salam Int. Cent. Theoret. Phys. (2004) 357 MR2175638
25 F Morel, On the motivic π0 of the sphere spectrum, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 219 MR2061856
26 F Morel, The stable 𝔸1–connectivity theorems, K–Theory 35 (2005) 1 MR2240215
27 A Neeman, Triangulated categories, 148, Princeton Univ. Press (2001) MR1812507
28 N C Phillips, Equivariant K–theory and freeness of group actions on C–algebras, 1274, Springer (1987) MR911880
29 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, 128, Princeton Univ. Press (1992) MR1192553
30 J Rickard, Derived categories and stable equivalence, J. Pure Appl. Algebra 61 (1989) 303 MR1027750
31 G Segal, The representation ring of a compact Lie group, Inst. Hautes Études Sci. Publ. Math. (1968) 113 MR0248277
32 J L Verdier, Des catégories dérivées des catégories abéliennes, 239, Soc. Math. France (1996) MR1453167
33 V Voevodsky, 𝔸1–homotopy theory, from: "Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998)", Doc. Math. Extra Vol. I (1998) 579 MR1648048